Alert archive / New Mexico / Flash Flood Warnings in 2006

Flash Flood Warning 31, NWS Albuquerque, NM

August 13, 2006Catron County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 13, 2006, 6:53 PM MDT for Catron County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2006, 6:53 PM MDT (00:53 UTC)
Expired
Aug 13, 2006, 9:00 PM MDT
In force
2 hr
Issued by
NWS Albuquerque, NM
Area
Counties, with a storm outline in the text

County Catron County, NM

The radar

The Albuquerque radar (KABX), 165 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.9 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2006-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 502 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2006-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
502 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
2164 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
-14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KABQ 140058
FFWABQ
NMC003-140300-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
653 PM MDT SUN AUG 13 2006

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN CATRON COUNTY IN WEST CENTRAL NEW MEXICO

* UNTIL 900 PM MDT

* AT 651 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN OVER NORTHEAST CATRON COUNTY. THE CLUSTER OF 
  STORMS PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY. THE 
  HEAVIEST RAIN WILL GENERALLY BE LOCATED EAST OF HIGHWAY 36 AND 
  HIGHWAY 32 AND NORTH OF HIGHWAY 12. LOCATIONS THAT WILL RECEIVE
  THE HEAVIEST RAIN WILL BE DATIL...PIETOWN...MANGAS...AND GREENS
  CAP...OLD HORSE SPRINGS...AND NEW HORSE SPRINGS.

BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS. WATER IN 
ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR
LOCATION FROM UPSTREAM RAIN AREAS.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

LAT...LON 3377 10837 3393 10773 3459 10773 3456 10842

$$

16
2 follow-up statements
000 
WGUS75 KABQ 140208
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
803 PM MDT SUN AUG 13 2006

NMC003-140300-
CATRON-
803 PM MDT SUN AUG 13 2006

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM MDT FOR
NORTHEASTERN CATRON COUNTY...

AT 759 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A CLUSTER OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN.  THIS 
CLUSTER OF STORMS WAS LOCATED 12 MILES NORTHEAST OF OLD HORSE 
SPRINGS...OR ABOUT 17 MILES WEST OF DATIL....MOVING SOUTHWEST AT 10 
MPH.

* LOCATIONS IMPACTED INCLUDE...
  PIETOWN...
  DATIL...
  MANGAS...
  GREENS GAP...
  OLD HORSE SPRINGS...
  NEW HORSE SPRINGS...
  ARAGON...
  QUEMADO LAKE... 

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAINFALL
WAS CONTINUING OVER THE WARNED AREA. ADDITIONAL FLASH FLOODING IS
EXPECTED.

WATER IN ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR 
LOCATION FROM UPSTREAM RAIN AREAS. REMAIN ALERT TO FLOODED ROAD 
CROSSINGS EVEN HOURS LATER.

DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3362 10835 3396 10775 3459 10773 3456 10842

$$

16
000 
WGUS75 KABQ 140257
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
856 PM MDT SUN AUG 13 2006

NMC003-140306-
CATRON-
856 PM MDT SUN AUG 13 2006

...THE FLASH FLOOD WARNING WILL EXPIRE AT 900 PM MDT FOR NORTHEASTERN
CATRON COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
DIMINISHING ACROSS THE WARNED AREA...AS WELL AS THE FLASH FLOOD 
THREAT. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.

LAT...LON 3362 10835 3396 10775 3459 10773 3456 10842

$$

16

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 2:30 PM MDT, 4 hours 23 minutes earlier.

Area forecast discussion, Aug 13, 2:30 PM MDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
230 PM MDT SUN AUG 13 2006

.DISCUSSION...HEAVY RAINFALL POSSIBLE OVER A LARGE PORTION OF
NORTHERN AND CENTRAL NEW MEXICO.

SHOWERS AND THUNDERSTORMS HAVE DEVELOPED EARLY THIS AFTERNOON OVER
THE NORTHERN AND SOUTHERN MOUNTAINS AND FAR EAST CENTRAL PLAINS OF
OUR CWA. PW VALUES REMAIN ABOVE AN INCH IN THE ABQ SOUNDING AND AN
INCH AND A QUARTER IN THE EPZ SOUNDING. MODEL PW VALUES INCREASE
STARTING TONIGHT OVER EASTERN AND SOUTHERN NM. EP TEMPERATURE AXIS
SLIDES OVER THE EASTERN HIGHLANDS AND PLAINS EARLY THIS EVENING AND
THEN SHIFTS TO THE SOUTHWEST TUESDAY. EXPECT LOCALLY HEAVY RAINFALL
FROM SHOWERS AND THUNDERSTORMS. WILL KEEP FLASH FLOOD WATCH FOR THIS
EVENING THROUGH 0Z TUE. A COLD FRONT WILL MOVE DOWN THE EASTERN
PLAINS THIS EVENING AND PROVIDE A FOCUS FOR ADDITIONAL THUNDERSTORMS
DEVELOPMENT. A MESO SCALE DISTURBANCE THAT HAS HELPED THE LINCOLN CO
DEVELOPMENT WILL CONTINUE TO DRIFT NORTH OVER SOUTHWESTERN NM AND
HELP WITH CONVECTIVE DEVELOPMENT ALONG OUR SOUTHERN CWA BORDER.
LOOKING AT A BETTER MOISTURE PUSH MONDAY INTO TUESDAY WHICH COULD
BRING STORMS WITH HEAVY RAIN. WILL KEEP THE WATCH TIMING AS IS FOR
NOW UNTIL BETTER PLACEMENT OF THIS HEAVY RAIN CAN BE ATTAINED. WEAK
SOUTHERN FLOW CONTINUES OVER THE STATE THROUGH MID WEEK WITH THE
UPPER RIDGE SLIDING SLIGHTLY WEST BY THE END OF THE WEEK. MOISTURE
PLUME WOULD ALSO SLIDE WEST WITH THE MAIN AXIS OVER EASTERN AZ. WILL
KEEP THIS TREND IN THE EXTENDED FORECAST...POPS HIGHER IN THE WEST.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  61  90  62  88 /  20  20  20  20
GALLUP..........................  55  83  57  81 /  30  30  30  30
GRANTS..........................  55  81  54  81 /  30  40  40  40
GLENWOOD........................  59  89  59  87 /  50  70  70  60
CHAMA...........................  48  76  47  78 /  50  40  20  30
LOS ALAMOS......................  55  76  52  81 /  50  50  30  30
RED RIVER.......................  45  70  40  71 /  50  40  10  20
TAOS............................  52  78  49  80 /  50  40  20  30
SANTA FE........................  56  79  53  80 /  50  50  30  30
SANTA FE AIRPORT................  58  80  56  80 /  50  50  30  30
ESPANOLA........................  57  83  54  84 /  50  50  20  30
ALBUQUERQUE HEIGHTS.............  67  84  63  83 /  50  60  40  40
ALBUQUERQUE VALLEY..............  65  85  62  84 /  50  60  40  40
ALBUQUERQUE FOOTHILLS...........  63  81  60  81 /  50  50  40  40
ALBUQUERQUE WEST MESA...........  64  84  60  85 /  50  50  40  40
SOCORRO.........................  64  86  62  85 /  50  60  50  50
SANDIA PARK/CEDAR CREST.........  53  75  48  74 /  50  60  40  40
MORIARTY/ESTANCIA...............  57  79  54  78 /  50  50  40  40
CARRIZOZO.......................  59  82  57  80 /  50  70  60  60
RUIDOSO.........................  55  74  52  72 /  50  70  60  60
RATON...........................  56  77  49  79 /  60  30  10  10
LAS VEGAS.......................  54  74  50  74 /  60  50  20  30
ROY.............................  59  76  56  79 /  60  50  20  20
CLAYTON.........................  61  76  57  81 /  70  40  10  10
SANTA ROSA......................  61  83  58  84 /  60  60  40  30
TUCUMCARI.......................  65  82  60  84 /  70  60  30  30
FORT SUMNER.....................  66  82  64  86 /  70  70  40  30
CLOVIS..........................  65  82  62  84 /  70  60  40  30
PORTALES........................  65  83  64  84 /  70  60  40  30
ROSWELL.........................  71  85  66  86 /  50  60  60  50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 6 PM MDT THIS EVENING THROUGH MONDAY
AFTERNOON FOR NMZ002-NMZ003-NMZ004-NMZ005-NMZ006-NMZ007-NMZ008-
NMZ009-NMZ010-NMZ011-NMZ012-NMZ013-NMZ014-NMZ015-NMZ016-
NMZ017- NMZ018-NMZ019-NMZ020-NMZ021-NMZ026.

&&

23
Hazardous weather outlook, Aug 13, 11:27 AM MDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1127 AM MDT SUN AUG 13 2006

NMZ002>021-026-141200-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-UPPER RIO GRANDE VALLEY-
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY-
FAR NORTHEAST PLAINS-WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
1127 AM MDT SUN AUG 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE NOT ANTICIPATED TODAY OR TONIGHT. HOWEVER...
A FLASH FLOOD WATCH HAS BEEN ISSUED FOR A LARGE PORTION OF THE AREA
STARTING EARLY THIS EVENING. EXPECT LOCALLY HEAVY RAINS WITH
POSSIBLE FLOODING THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERE THUNDERSTORMS ARE NOT ANTICIPATED AT THIS TIME. HOWEVER...THE
FLASH FLOOD WATCH WILL CONTINUE THROUGH TUESDAY AFTERNOON. FORECASTS
INDICATE THAT PERIODS OF LOCALLY HEAVY RAIN WILL PERSIST THROUGH
AT LEAST THURSDAY BEFORE TAPERING OFF GRADUALLY FROM EAST TO WEST
ACROSS THE STATE ON FRIDAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. REPORT RAINFALL
AMOUNTS...RISING WATER LEVELS...OR LOCAL FLOODING THROUGH THE
NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING
1.888.386.7637.

NMZ001-141200-
NORTHWEST PLATEAU-
1127 AM MDT SUN AUG 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE NOT ANTICIPATED TODAY OR TONIGHT. HOWEVER...
SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE AREA
THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERE THUNDERSTORMS ARE NOT ANTICIPATED AT THIS TIME.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. REPORT RAINFALL
AMOUNTS...RISING WATER LEVELS...OR LOCAL FLOODING THROUGH THE
NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING
1.888.386.7637.

25

In the hours before

Special weather statement, Aug 13, 1:05 PM MDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
105 PM MDT SUN AUG 13 2006

NMZ005-007-132000-
FAR NORTHEAST PLAINS-NORTHEAST HIGHLANDS-
105 PM MDT SUN AUG 13 2006

...STRONG THUNDERSTORM MOVING OVER WESTERN UNION COUNTY...

AT 100 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING VERY HEAVY RAIN...WINDS
UP TO 40 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR DES
MOINES. MOVEMENT WAS NORTHEAST AT 10 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE CAPULIN...CAPULIN
VOLCANO NATIONAL MONUMENT AND FOLSOM.

HEAVY RAIN MAY CREATE RAPID INCREASES IN WATER FLOWS IN
ARROYOS...DITCHES...AND OTHER DRAINAGES.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA. TRAFFIC ON STATE HIGHWAYS 325 NORTHWEST OF DES MOINES AND 456
NEAR FOLSOM SHOULD BE PREPARED FOR RAPIDLY CHANGING DRIVING
CONDITIONS.
Special weather statement, Aug 13, 5:04 PM MDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
504 PM MDT SUN AUG 13 2006

NMZ007-140000-
FAR NORTHEAST PLAINS-
504 PM MDT SUN AUG 13 2006

...STRONG THUNDERSTORMS MOVING OVER NORTHEAST UNION COUNTY...

AT 500 PM MDT...LAW ENFORCEMENT REPORTED A STRONG THUNDERSTORMS...
CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH
IN DIAMETER NORTHEAST OF GRENVILLE AND NORTH OF SENECA. MOVEMENT WAS
NORTH AND NORTHEAST AT 10 MPH. THE PUBLIC REPORTED THAT STRONG WINDS
DOWNED A POWERLINE 15 MILES NNW OF CLAYTON AROUND 455 PM.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE RURAL NORTHEASTERN
UNION COUNTY.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

44
Special weather statement, Aug 13, 5:04 PM MDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
504 PM MDT SUN AUG 13 2006

CORRECTED TYPO

NMZ007-140000-
FAR NORTHEAST PLAINS-
504 PM MDT SUN AUG 13 2006

...STRONG THUNDERSTORMS MOVING OVER NORTHEAST UNION COUNTY...

AT 500 PM MDT...LAW ENFORCEMENT REPORTED STRONG
THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP
TO ONE HALF INCH IN DIAMETER NORTHEAST OF GRENVILLE AND NORTH OF
SENECA. MOVEMENT WAS NORTH AND NORTHEAST AT 10 MPH. THE PUBLIC
REPORTED THAT STRONG WINDS DOWNED A POWERLINE 15 MILES NNW OF
CLAYTON AROUND 455 PM.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE RURAL NORTHEASTERN
UNION COUNTY.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

44
Special weather statement, Aug 13, 5:12 PM MDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
512 PM MDT SUN AUG 13 2006

NMZ010-011-132345-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-SANDIA/MANZANO MOUNTAINS-
512 PM MDT SUN AUG 13 2006

...STRONG THUNDERSTORM MOVING OVER NORTHERN TORRANCE COUNTY...

AT 507 PM MDT...A SKYWARN WEATHER SPOTTER REPORTED A STRONG
THUNDERSTORM PRODUCING HEAVY RAIN AND CAPABLE OF PRODUCING WINDS UP
TO 40 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 11 MILES EAST OF
MCINTOSH. THE STRONG THUNDERSTORM WAS MOVING SLOWLY TO THE NORTHEAST
AROUND 5 MPH.  RADAR INDICATES ADDITIONAL THUNDERSTORMS WERE LOCATED
SOUTHWEST OF EDGEWOOD AND MORIARTY.  A REPORT OF .94 INCHES OF RAIN
IN 15 MINUTES AND SMALL HAIL COVERING THE GROUND WAS RECEIVED FROM
MORIARTY.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE INTERSTATE 40 FROM 5
MILES WEST OF MORIARTY TO CLINES CORNERS.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THESE STORMS MOVES THROUGH THE
AREA.

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 6:29 PM MDTFlash Flood WarningABQSocorro2 hr
Aug 13, 7:18 PM MDTFlash Flood WarningABQBernalillo117 min
Aug 13, 7:43 PM MDTFlash Flood WarningABQGuadalupe, San Miguel4 hr
Aug 14, 11:00 AM MDTTornado WarningABQChaves30 min

Nearby

Flash Flood Warnings in New Mexico, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.